# SDR AALA20150702021

- Difficulty date: July 2, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 86,017 hours, 13,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IDENTIFIER ABOVE COCKPIT DOOR IS INOPERATIVE.  R & R THE COCKPIT EMER EXIT SIGN IDENTIFIER.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-09.  SYS CHECKED NORMAL.
